# SDR 2006UALA00325

- Difficulty date: February 21, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 29,542 hours, 11,240 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT TEST FAILED DURING TEST FOR 3SVC.  REPLACED 10WL EMERGENCY LIGHT POWER SUPPLY.  TESTED OK.
